About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 146704, 5 pages
http://dx.doi.org/10.1155/2013/146704
Research Article

The Modified Simple Equation Method for Exact and Solitary Wave Solutions of Nonlinear Evolution Equation: The GZK-BBM Equation and Right-Handed Noncommutative Burgers Equations

1Department of Mathematics, Pabna Science and Technology University, Pabna 6600, Bangladesh
2Department of Applied Mathematics, University of Rajshahi, Rajshahi 6205, Bangladesh
3School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM Pulau Pinang, Malaysia

Received 25 November 2012; Accepted 10 January 2013

Academic Editors: A. Herrera-Aguilar, W.-H. Steeb, and H. Zhou

Copyright © 2013 Kamruzzaman Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kamruzzaman Khan, M. Ali Akbar, and Norhashidah Hj. Mohd. Ali, “The Modified Simple Equation Method for Exact and Solitary Wave Solutions of Nonlinear Evolution Equation: The GZK-BBM Equation and Right-Handed Noncommutative Burgers Equations,” ISRN Mathematical Physics, vol. 2013, Article ID 146704, 5 pages, 2013. doi:10.1155/2013/146704